# SDR AALA20100416TUL03

- Difficulty date: April 16, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 57,490 hours, 20,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION PANEL CORRODED STATION 1380.  REMOVED AND REPLACED PANEL PER SRM 51-10-02.
